# SDR 97FDEA00171

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 694710566
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR INDICATED UNSAFE AFTER NORMAL GEAR EXTENSION, NO GREEN LIGHT.  COMPLIED WITH RED TAB PROCEDURES, STILL NO GREEN LIGHT, BUT POINTER WAS IN GREEN BAND.  ON FINAL APPROACH APPROXIMATELY 160 KTS GREEN LIGHT ILLUMINATED RECYCLED GEAR TRIED NEGATIVE G, BUT UNSUCCESSFUL.  REMOVED AND REPLACED LEFT HAND MAIN GEAR DOWNLOCK SENSOR AS PER MAINTENANCE MANUAL 32-61-91, NO HELP.  FOUND LANDING GEAR INSTRUMENT MODULE PANEL BAD.  ORDERED SAME, REMOVED AND REPLACED LANDING GEAR INSTRUMENT MODULE, SYSTEM OPERATIONAL AND FUNCTIONS NORMAL.
